RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, Number 6, Pages 55–57 (Mi vmumm549)  

This article is cited in 1 scientific paper (total in 1 paper)

Short notes

Depth of Boolean functions realized by circuits over an arbitrary infinite basis

O. M. Kasim-zade

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Bounds for the circuit depth of all Boolean functions tight up to a small additive constant are obtained for all infinite bases.

Key words: Boolean function, circuit of functional elements, circuit depth.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00508
Russian Academy of Sciences - Federal Agency for Scientific Organizations


Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2013, 68:1, 69–70

Bibliographic databases:

UDC: 519.7
Received: 20.06.2012

Citation: O. M. Kasim-zade, “Depth of Boolean functions realized by circuits over an arbitrary infinite basis”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, no. 6, 55–57; Moscow University Mathematics Bulletin, 68:1 (2013), 69–70

Citation in format AMSBIB
\Bibitem{Kas12}
\by O.~M.~Kasim-zade
\paper Depth of Boolean functions realized by circuits over an arbitrary infinite basis
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2012
\issue 6
\pages 55--57
\mathnet{http://mi.mathnet.ru/vmumm549}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3087808}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2013
\vol 68
\issue 1
\pages 69--70
\crossref{https://doi.org/10.3103/S0027132213010142}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874995932}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm549
  • http://mi.mathnet.ru/eng/vmumm/y2012/i6/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kochergin, “On the depth of $k$-valued logic functions over arbitrary bases”, J. Math. Sci., 233:1 (2018), 100–102  mathnet  crossref
  • Number of views:
    This page:40
    Full text:7
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020